# SDR ASAA2017121222867

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 41,947 hours, 12,574 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RECALL LEFT OVERHEAD PACK LT ILLUMINATED, FOLLOWED QRH EXTINGUISHES WHEN MASTER CAUTION CANCELLED. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-60 TASK 801, OPS CHECK GOOD. L/H PACK TCV FAULT LIGHT DID NOT RETURN. NO FURTHER DEFECTS NOTED.
